# SDR SWAA2019093037376

- Difficulty date: August 31, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 40,679 hours, 23,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A8131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WEB CORRODED BETWEEN BS. 294 TO BS. 312, STR. 23L.          / R&R WEB IAW SRM AND DWG.
